Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
Cooperation and evolutionary dynamics in the public goods game with institutional incentives 期刊论文
Journal of Theoretical Biology, 2012, 卷号: 299, 期号: 144-151
Authors:  Cressman R;  Song JW;  Zhang BY;  Tao Y
Adobe PDF(887Kb)  |  Favorite  |  View/Download:358/150  |  Submit date:2015/07/09
The Diffusion Approximation of Stochastic Evolutionary Game Dynamics: Mean Effective Fixation Time and the Significance of the One-Third Law 期刊论文
Dynamic Games and Applications, 2011, 卷号: 1, 期号: 3, 页码: 462-477
Authors:  Zheng XD;  Cressman R;  Tao Y
Adobe PDF(357Kb)  |  Favorite  |  View/Download:173/93  |  Submit date:2015/07/09
Costly punishment does not always increase cooperation 期刊论文
Proceedings of the National Academy of Sciences of the United States of America, 2009, 卷号: 106, 期号: 41, 页码: 17448-17451
Authors:  Wu JJ;  Zhang BY;  Zhou ZX;  He QQ;  Zheng XD;  Cressman R;  Tao Y
Adobe PDF(685Kb)  |  Favorite  |  View/Download:193/109  |  Submit date:2015/07/09
Reply to Rankin et al.: The efficiency ratio of costly punishment 期刊论文
Proceedings of the National Academy of Sciences of the United States of America, 2009, 卷号: 106, 期号: 50, 页码: E136-E136
Authors:  Tao Y;  Li C;  Wu JJ;  Cressman R
Adobe PDF(68Kb)  |  Favorite  |  View/Download:129/59  |  Submit date:2015/07/09
Stochastic fluctuations in frequency-dependent selection: A one-locus, two-allele and two-phenotype model 期刊论文
Theoretical Population Biology, 2008, 卷号: 74, 期号: 3, 页码: 263-272
Authors:  Tao Y;  Cressman R;  Zhang BY;  Zheng XD
Adobe PDF(1690Kb)  |  Favorite  |  View/Download:156/66  |  Submit date:2015/07/09
Evolutionary game dynamics with impulsive effects 期刊论文
Journal of Theoretical Biology, 2008, 卷号: 254, 期号: 2, 页码: 384-389
Authors:  Wang SC;  Zhang BY;  Li ZQ;  Cressman R;  Tao Y
Adobe PDF(227Kb)  |  Favorite  |  View/Download:304/132  |  Submit date:2015/07/09
Stochastic fluctuations through intrinsic noise in evolutionary game dynamics 期刊论文
Bulletin of Mathematical Biology, 2007, 卷号: 69, 期号: 4, 页码: 1377-1399
Authors:  Tao Y;  Cressman R
Adobe PDF(393Kb)  |  Favorite  |  View/Download:210/113  |  Submit date:2015/07/09
Nonlinear frequency-dependent selection at a single locus with two alleles and two phenotypes 期刊论文
Journal of Mathematical Biology, 1999, 卷号: 39, 期号: 4, 页码: 283-308
Authors:  Yi T;  Cressman R;  Brooks B
Adobe PDF(274Kb)  |  Favorite  |  View/Download:152/95  |  Submit date:2015/07/09